# SDR SWA980596

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE VISIT, REPAIRED SKIN LAP AT BS 360 TO 540 STR 14R, BS 540 TO 727 STR 4L, BS 540 TO 727 STR 4R, BS 727 TO 908 STR 10L AND BS 727 TO 908 STR 4L.  REPAIRED PER SWA ACO 6717-53.
